MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of an innova self-expanding stent system matching the reported information.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual and microscopic examination revealed a kink to the outer sheath at the nosecone.The stent was partially deployed approximately 3mm from the middle sheath.Microscopic examination revealed no additional damages.The lock and rack were still in the manufactured position.Inspection of the remainder of the device, revealed no other damage or irregularities.
 
Event or Problem Description
It was reported that an inadvertent deployment occurred.A 6x150x130 innova self-expanding stent was selected for a procedure in the superficial femoral artery (sfa).During preparation, it was discovered that the stent was inadvertent deployed approximately 1 mm when the package was opened.The device did not enter the patient.The procedure was completed with another innova device.There were no complications to the patient.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9378779
Report Number2134265-2019-14500
Device Sequence Number19602366
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2022
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0023998538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1